# SDR TRBA20120416002

- Difficulty date: April 16, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N414WF
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 414
- Aircraft time: 33,443 hours, 32,912 cycles
- Engine: Pwa PW127
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heater
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT AND APPROACH,  FLT ATTENDANT NOTICED LIGHT SMOKE AND AN OILY ODOR.  ACFT LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  R & R NR 1 ENGINE FUEL HEATER IAW MM- 72-01-40.  ACFT RETURNED TO SERVICE.
